American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35.44) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Homer F. Walker. On the null-spaces of first-order elliptic partial differential operators in $R{\bf \sp{n}}$ . Proc. Amer. Math. Soc. 30 (1971) 278-286. MR 0280864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Alfred Schatz. On the differentiability of generalized solutions of first order elliptic equations with discontinuous coefficients . Trans. Amer. Math. Soc. 125 (1966) 13-31. MR 0201805.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1